Sorry this may be really daft question for some but would someone with medical knowledge tell me if I am going crackers here!
Since the other day (about 2 weeks after changing to betamethasone tabs from pred) I woke up in agony with joint pains in ankles/knees!
Then later on that day ended up having to go upto our minor injuries to get left knee sorted as it gave way on me with what I been told was a bakers cyst!
Now a couple days strapped up and with walking stick to keep some weight off it apprently I am back to really PAINFULL joints now NOT just the left knee!
Wrists, knees, ankles and hips and elbows are ALL extremely sore and painfull beyond my comprehension!
Could the pred have been dampening down inflamation in my joints THAT much and that changing to the Betamethasone has revealed this pain!
Sorry I know it may seem daft BUT if it could be that then perhaps I need to see whether GP/cons can suggest WHY the pains are there after changing from pred!